On a problem in set theory

Fodor, Géza: On a problem in set theory. In: Acta scientiarum mathematicarum, (15). pp. 240-242. (1953)

[img]
Preview
Cikk, tanulmány, mű
math_015_240-242.pdf

Download (811kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1953
Volume: 15
ISSN: 0001-6969
Page Range: pp. 240-242
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13754

Actions (login required)

View Item View Item